MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROFIX QA+ #3/O ETH V4; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICROFIX QA+ #3/O ETH V4; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212855
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reporter's address and phone number were not provided.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported via mail on a medwatch form that was given to depuy mitek by the regulatory group that a microfix quick anchor pulled out after the surgeon implanted the device.New implant was opened to finish the case.It was not reported if there were any delays in the surgical procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: after multiple attempts to retrieve the device by the customer, no information was provided, therefore, device is not available for a physical evaluation.This complaint is not confirmed.No further information regarding the procedure, patient condition or the device used has been provided to determine a root cause for this failure.A non-conformance search was performed for this part 212855 lot l603942 combination and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).

Brand Name
MICROFIX QA+ #3/O ETH V4
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7937713
Report Number1221934-2018-54820
Device Sequence Number19194922
Product Code MAI
UDI-Device Identifier10886705002443
UDI-Public10886705002443
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number212855
Device Lot NumberL603942
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1